| Catalog Number |
80085007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer, a syringe was reported to not connect to the manifold during setup.A new syringe was opened and successfully attached.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
According to the customer, a syringe was reported to not connect to the manifold during setup.A new syringe was opened and successfully attached.
Additional Manufacturer Narrative
Update to h6, h7, and h9.After further investigation, it has been determined that the investigation involved an analysis of production records and confirmation that a sample was not received.The investigation identified a manufacturing process problem, and the cause was traced to a manufacturing deficiency associated with recall r-26-025.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.